Items where Author is "Ostafe, Alina"

Group by: Item Type | No Grouping
Number of items: 2.

Article

Gómez-Pérez, Domingo and Ostafe, Alina and Topuzoğlu, Alev (2013) On the Carlitz rank of permutations of F-q and pseudorandom sequences. Journal of Complexity, 30 (3). pp. 279-289. ISSN 0885-064X (Print) 1090-2708 (Online)

Book Section / Chapter

Pausinger, Florian and Topuzoğlu, Alev (2014) Permutations of finite fields and uniform distribution modulo 1. In: Niederreiter, Harald and Ostafe, Alina and Panario, Daniel and Winterhof, Arne, (eds.) Algebraic Curves and Finite Fields: Cryptography and Other Applications. De Gruyter, Berlin/Boston, pp. 145-160. ISBN 9783110317916

This list was generated on Wed Jul 6 10:48:14 2022 +03.